# SDR SWIA201229859

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 13,436 hours, 16,643 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCING IN AFT EQUIPMENT BAY.  CHAFING WIRE AND CABLE ON FRAME AT FUSE STATION FS 672/00R.  FRAME HAS ELECTRICAL ARCING DAMAGE AND SHIELD DAMAGE.  (FLT 5535)  REPLACED THE WIRES CD7C20WHT, CD8C20BLU, CD9C20DRN AND SHIELD.  REPAIRED FRAME SECTION IAW REO.
